CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Dunker-F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 1.

Article

Dunker, Fabian and Hoderlein, Stefan and Kaido, Hiroaki et al. (2018) Nonparametric identification of the distribution of random coefficients in binary response static games of complete information. Journal of Econometrics, 206 (1). pp. 83-102. ISSN 0304-4076. https://resolver.caltech.edu/CaltechAUTHORS:20180529-102940724

This list was generated on Fri May 29 07:05:07 2020 PDT.